# SDR COMA0260430

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 14,524 hours, 13,495 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 601R930507
- Part serial: 731
- Condition: Malfunctioned
- Location: Avionics
- Part time: 4,091 hours, 3,757 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED CAUTION AT 30 DEGREES.REPLACED THE FECU.
